# SDR TWAA9810006

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Frame
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FORWARD FRAME CRACKED ON RT APU DOOR.  STOP DRILLED CRACK AND INSTALLED DOUBLER WITH RIVETS AND SEALER PER SRM 51-20-0.  TOTAL TIME:  72,580 HOURS.  TOTAL CYCLES:  77,573.  (X)
